# SDR AALA201909209009

- Difficulty date: September 19, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737823
- Aircraft serial: 31178
- Aircraft time: 19,562 hours, 8,003 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 4221T100X
- Part serial: 4498
- Condition: Failed
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: TEST PILOT REPORTS ALTERNATE FLAPS FAILED IN-FLIGHT TEST, DURING EXTENSION FLAPS STOPPED AT FLAPS 30 DEGREES AND WERE VERY SLOW TO EXTEND TO FLAPS 30 DEGRESS. MAINTENANCE INSTALLED SERVICABLE FLAP ELECTRIC MOTOR, PREFORMED OPS CHECK IAW AMM 27-51-53.
